# SDR HALA2017090200242

- Difficulty date: September 2, 2017
- Submitted: September 5, 2017
- Operation: Air carrier
- Aircraft: N391HA
- Make and model: Airbus A330-243
- Aircraft serial: 1399
- Aircraft time: 20,085 hours, 3,143 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cockpit & Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: J, A

## Discrepancy

ATB, CHEMICAL SMELL IN COCKPIT AND CABIN. NR 1 ENG & NR 2 ENG BOROSCOPE INSP COMPLETED, NO ABNORMALITIES NOTED. INSP HP6 IP8 & BLEED VLV, NO DEFECTS NOTED / AFT RECIRC FILTERS REPLACED.
